MAUDE Adverse Event Report: ENCORE MEDICAL LP DJO SURGICAL; EMPOWR 3D KNEETM INS, 5R 10MM, VE

ENCORE MEDICAL LP DJO SURGICAL; EMPOWR 3D KNEETM INS, 5R 10MM, VE
Model Number 342-10-705
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Evaluation: the agent reported, "the poly had not locked into the tibial baseplate so we had to remove and reinsert a new poly." item number: 342-10-705, "item description: empowr 3d kneetm ins, 5r 10mm, ve," lot#: 075t1236, part revision: d, product type: knee, manufacture date: 20-mar-2025, expiration date: 17-mar-2030.This event occurred during surgery, near the patient.The surgeon reported no risk or adverse event, and the surgery was completed as intended with no delay.The implant was inspected prior to use and deemed acceptable based on its appearance.The agent was present during surgery and was able to source a suitable replacement device.Rma examination: the reported device was not returned to enovis surgical for evaluation.No further evaluation can be made for this event.This customer complaint will be closed.If the device is returned later, the complaint will be updated.Root cause: the root cause of this complaint was a revision surgery due to improper seating of the polyethylene insert, likely due to inadequate alignment and/or impaction technique preventing full engagement into the tibial baseplate locking mechanism.This is an event associated with surgical error, not an event associated with product failure, malfunction, or issue.Containment: there are no indications that the instrument has a design or material deficiency.Therefore, no containment of inventory is required.Event is associated with instrument usage, not a design or manufacturing issue.Device history records review: a review of the instrument's device history records (dhr) revealed, when released for use, met design and manufacturing requirements.There were no ncmrs associated with the production of the instrument that is related to the reported issue.Complaint history: the customer complaint history for the reported device(s) showed no current trends or ongoing issues that require review.
 
Event or Problem Description
The poly had not locked into the tibial baseplate so we had to remove and reinsert a new poly.

Brand Name
DJO SURGICAL
Common Device Name
EMPOWR 3D KNEETM INS, 5R 10MM, VE
Manufacturer (Section D)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
8003219549
MDR Report Key25129483
Report Number1644408-2026-00864
Device Sequence Number21136961
Product Code JWH
UDI-Device Identifier00888912167321
UDI-Public00888912167321
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K143242
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number342-10-705
Device Lot Number075T1236
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Initial Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexFemale
Patient Weight100 KG